The direct image theorem in formal and rigid geometry.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 69-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1995__301_4_165282,
author = {Peter Ullrich},
title = {The direct image theorem in formal and rigid geometry.},
journal = {Mathematische Annalen},
pages = {69--104},
year = {1995},
volume = {301},
number = {4},
zbl = {0821.32029},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165282/}
}
Peter Ullrich. The direct image theorem in formal and rigid geometry.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 69-104. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165282/